He got one after many years. Today, he came home from school and suddenly said “Apa,I am feeling dizzy.” My elder sister (who was in the other room) came rushing to help him. Only to see him lying face first on the floor twitching. He was having a fit. Now, my sister panicked, she later told me that she thought he was dying. She started screaming for my elder brother, who carried him to the bed and then the fit stopped.
This was really shocking for us especially since we were under the impression that my brother won’t have fits anymore. In fact the neurologist had gradually reduced and finally stopped his medication a year ago. This fit means that all the gains we had in his treatment have been reversed and he will most probably have to take anti epileptics for the rest of his life. Anti epileptics are horrible because among other things they are known to cause depressive and suicidal symptoms. :(